# SDR WVER2017020551212

- Difficulty date: January 19, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 34,805 hours, 24,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: CC670386011
- Condition: Chafed
- Location: Pax Door
- Part time: 34,805 hours, 24,706 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE FWD LUG ON DOOR SIDE IS CHAFED.
